# SDR SWAA2022031173196

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB; UPPER FWD SLIDING SEAL IS CRAKED AT FWD SIDE ALONG GUIDE TRACK / REMOVED CRACKED LH HORIZONTAL STAB UPPER FORWARD SLIDING SEAL IAW 737 SRM 51-40-02-0G-0 AND 737 AMM 53-31-000-802. RECEIVED AND VERIFIED NEW SLIDING SEAL IAW 737 IPC 53-31-31-03 ITEM 105 LOCATED DRILLED IAW 737 SRM 51-40-05-0G-0 INSTALLED SLIDING SEAL ASSY AND FWD AND AFT CENTER GUIDE STRIPS IAW 737 AMM 53-31-31-400-802 A-TAG #A94555
